Lax matrices for yang-baxter maps

Yuri B. Suris, Alexander P. Veselov

Research output: Contribution to journalArticlepeer-review

43 Scopus citations

Abstract

It is shown that for a certain class of Yang-Baxter maps (or set-theoretical solutions to the quantum Yang-Baxter equation) the Lax representation can be derived straight from the map itself. A similar phenomenon for 3D consistent equations on quad-graphs has been recently discovered by A. Bobenko and one of the authors, and by F. Nijhoff.

Original languageEnglish
Pages (from-to)223-230
Number of pages8
JournalJournal of Nonlinear Mathematical Physics
Volume10
DOIs
StatePublished - 2003
Externally publishedYes

Fingerprint

Dive into the research topics of 'Lax matrices for yang-baxter maps'. Together they form a unique fingerprint.

Cite this